On the structure of semilattice sums

Anna B. Romanowska; Jonathan D. H. Smith

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 1, page 24-43
  • ISSN: 0011-4642

How to cite

top

Romanowska, Anna B., and Smith, Jonathan D. H.. "On the structure of semilattice sums." Czechoslovak Mathematical Journal 41.1 (1991): 24-43. <http://eudml.org/doc/13895>.

@article{Romanowska1991,
author = {Romanowska, Anna B., Smith, Jonathan D. H.},
journal = {Czechoslovak Mathematical Journal},
keywords = {regular identity; regular class; Omega-algebras; Plonka sums; commutative binary modes; cancellative modes; Lallement sums; regular classes of modes},
language = {eng},
number = {1},
pages = {24-43},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the structure of semilattice sums},
url = {http://eudml.org/doc/13895},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Romanowska, Anna B.
AU - Smith, Jonathan D. H.
TI - On the structure of semilattice sums
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 1
SP - 24
EP - 43
LA - eng
KW - regular identity; regular class; Omega-algebras; Plonka sums; commutative binary modes; cancellative modes; Lallement sums; regular classes of modes
UR - http://eudml.org/doc/13895
ER -

References

top
  1. A. H. Clifford, 10.2307/1968781, Ann. Math. 42 (1941), 1037-1049. (1941) Zbl0063.00920MR0005744DOI10.2307/1968781
  2. P. M. Cohn, Universal Algebra, Reidel, Dordrecht, 1981. (1981) Zbl0461.08001MR0620952
  3. J. Dudek, Varieties of idempotent commutative groupoids, Fund. Math. 120 (1983), 193-204. (1983) Zbl0546.20049MR0755776
  4. J. Dudek E. Graczyńska, The lattice of varieties of algebras, Bull. Acad. Polon. Sci. Sér. Sci. Math. 29 (1981), 337-340. (1981) Zbl0482.08010MR0640325
  5. E. Graczyńska D. Kelly P. Winkler, 10.1007/BF01190914, Algebra Universalis 23 (1986), 77-84. (1986) Zbl0605.08004MR0873598DOI10.1007/BF01190914
  6. J. Ježek T. Kepka, Ideal free CIM-groupoids and open convex sets, Springer Lecture Notes in Mathematics 1004, Universal Algebra and Lattice Theory, 1983, 166-175. (1983) Zbl0524.20031MR0716182
  7. J. Ježek T. Kepka, Medial Groupoids, Rozpravy ČSAV, Řada mat. a přír. věd. 93/2 (1983), Academia, Praha. (1983) Zbl0527.20044MR0734873
  8. J. Ježek T. Kepka, 10.1007/BF02485256, Algebra Universalis 5 (1975), 225-237. (1975) Zbl0321.20036MR0398952DOI10.1007/BF02485256
  9. M. Kuczma, An introduction to the Theory of Functional Equations and Inequalities, P.W.N, Warszawa, 1985. (1985) Zbl0555.39004MR0788497
  10. G. Lallement, 10.1007/BF02416940, Ann. Math. Pura Appl. 77 (1967), 47-129. (1967) Zbl0203.02001MR0225915DOI10.1007/BF02416940
  11. A. I. Маľсеv, Algebraic Systems, Springer-Verlag, Berlin 1973. (1973) Zbl0282.65028MR0349384
  12. A. I. Маľсеv, Multiplication of classes of algebraic systems, (Russian), Sibirsk. Math. Zh. 8 (1967), 346-365. (1967) MR0213276
  13. I. I. Меľnіk, Normal closures of perfect varieties of universal algebras, (Russian), Ordered sets and lattices, Izdat. Saratov. Univ., Saratov (1971), 56-65, MR 52 # 3011. (1971) MR0382123
  14. B. Melnik, 10.1007/BF01645423, Commun. Math. Phys. 15 (1969), 1 - 46. (1969) MR0258357DOI10.1007/BF01645423
  15. W. D. Neumann, 10.1007/BF01220869, Arch. Math. 21 (1970), 11-16. (1970) Zbl0194.01502MR0262911DOI10.1007/BF01220869
  16. M. Petrich, Lectures in Semigroups, Akademie-Verlag, Berlin, 1977. (1977) Zbl0369.20036MR0447437
  17. J. Plonka, On a method of construction of abstract algebras, Fund. Math. 61 (1967), 183-189. (1967) Zbl0168.26701MR0225701
  18. J. Plonka, On equational classes of abstract algebras defined by regular equations, Fund. Math. 64 (1969), 241-247. (1969) Zbl0187.28702MR0244133
  19. F. Poyatos, Generalizacion de un teorema de J. A. Green a algebras universales, Rev. Math. Hisp.-Amer. (4)40 (1980), 193-205. (1980) 
  20. A. Romanowska, Constructing and reconstructing of algebras, Demonstratio Math. 18 (1985), 209-230. (1985) Zbl0594.08001MR0816030
  21. A. Romanowska, 10.1007/BF01230618, Algebra Universalis 23 (1986), 215-241. (1986) Zbl0619.08004MR0903930DOI10.1007/BF01230618
  22. A. Romanowska J. D. H. Smith, From affine to projective geometry via convexity, Springer Lecture Notes in Mathematics 1149, Universal Algebra and Lattice Theory, 1985, 255-269. (1985) Zbl0577.08003MR0823020
  23. A. Romanowska J. D. H. Smith, Modal Theory-an Algebraic Approach to Order, Geometry and Convexity, Heldermann Verlag, Berlin, 1985. (1985) Zbl0553.08001MR0788695
  24. A. Romanowska J. D. H. Smith, On the structure of barycentric algebras, Houston J. Math.,toappear. Zbl0725.08001MR1089027
  25. W. W. Saliĭ, Equationally normal varieties of semigroups, (Russian), Izv. Vyssh. Uchebn. Zaved. Mat. 84 (1969), 61-68, MR 41 # 8555. (1969) Zbl0276.08001MR0263956
  26. W. W. Saliĭ, A theorem on homomorphisms of strong semilattices of semigroups, (Russian), Theory of semigroups and its applications, V. V. Vagner (ed.), Izd. Saratov. Univ. 2 (1970), 69-74, MR 53 # 10959. (1970) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.